Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Married2AGamer

How bad was your initial breakout??

Recommended Posts

Hey guys just wondering.I will be starting in a few weeks and just wanted to know what i will be in store for.i know everyone is different.Is it all the acne under the skin that just starts popping out everywhere?also does it depend on your dosage?thanks

Share this post


Link to post
Share on other sites

mine went OK the first couple of weeks. nothing major. but this is my 3rd session. .. :dance:

i don't remember my first session that well, but i believe i had a little worst time (60mg that time) :doh: . had some breakouts on my face but it wasn't really that major. what killed me was the lips, dry skin, and nose bleeding. i think the higher dosage you have, the higher side effects you have.

Share this post


Link to post
Share on other sites

Yah I just took my first pill!! I was on tazorac before this so I'm thinking that may help with the IB since tazorac makes you break out at first too.

Share this post


Link to post
Share on other sites

i alos didint get an intial break out each month iw ould get more pimples not many but i would just get them here and htere...i'm on my 5tht month and i got on pimple this month

Share this post


Link to post
Share on other sites

thought I'd break the cycle. I had a terrible IB which I got after the first week. (fyi 110 lbs and 40mg a day). My face and I were in terrible shape for about 2 months. The breakouts started to taper off in the 3rd month, which I am in now.

Share this post


Link to post
Share on other sites

Have been on it 3 weeks so far, haven't had an IB (have a few, but I normally have a few, so no worse than normal), had maybe slightly less after 2 weeks, and they seem to swell less and come to a head faster those that do, but still early days.

Share this post


Link to post
Share on other sites

mine went OK the first couple of weeks. nothing major. but this is my 3rd session. .. :dance:

i don't remember my first session that well, but i believe i had a little worst time (60mg that time) :doh: . had some breakouts on my face but it wasn't really that major. what killed me was the lips, dry skin, and nose bleeding. i think the higher dosage you have, the higher side effects you have.

from these 3 sessions, have you noticed the pimples coming up while on accutane to scar more easily? or take longer to heal? or has it been the same?

Share this post


Link to post
Share on other sites

sickofmyself,

have you had a breakout since finishing accutane? or have you stayed clear since?

Share this post


Link to post
Share on other sites

I would describe my IB as severe and it started on day 2 and lasted for three weeks. Fortunately, everything that popped up during the IB cleared up very quickly. Plus, I was able to grow a beard to cover 80% of it.

P&W

Share this post


Link to post
Share on other sites

I started accutane 10 days ago... and the intial breakout has been bearable, but annoying. I have large cyst like pimples alll over my jaw line, neck, chin, cheeks and around my mouth. Typically I will have 1 or 2 cyst like pimples on my face... but I have over 7 right now... so my face is sore, and my lips are really chapped- and cracked at the corners- OUCH! But I could feel the difference in my actual skin after 4 days.. especially on my nose, I cant tell you what is different.. but the skin definately feels different.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×